[Acute renal failure and hypercalcemia in an AIDS patient on tenofovir and low-dose vitamin D therapy with immune reconstitution inflammatory syndrome].
Аннотация
BACKGROUND
Tenofovir-containing antiviral therapy might result in acute renal failure and is able to induce tubular dysfunction with hypocalcemia. On the other hand, hypercalcemia induced by intoxication with colecalciferol has been described to induce renal failure in HIV-positive individuals as well. Here, the authors describe the unusual case of reversible renal failure due to hypercalcemia in a patient with low-dose colecalciferol substitution treated with tenofovir.
CASE REPORT: A 31-year-old HIV-positive female, CDC stage C3, was admitted to the authors' hospital with progressive renal failure and hypercalcemia. Antiretroviral therapy consisted of tenofovir and emtricitabine in combination with efavirenz. Additionally, she was on low-dose vitamin D(3) substitution (25 microg/d) and calcium supplementation (500 mg/d) due to systemic steroid treatment.
CONCLUSION
Additionally to regular control of renal function, serologic level of calcium should be supervised in patients concomitantly treated with tenofovir and colecalciferol.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.